Results 1 to 5 of 5

Thread: I'm so depressed

  1. #1
    Join Date
    Sep 2005
    Posts
    17
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default I'm so depressed

    :cry: I was doing so well. Dr. put me on Prednisone and Methotrexate along with Plaquenil. I thought it was the magic combination because I was feeling great. But now I've totally backslid. I'm in so much pain again. Exhausted beyond belief. At least I had a about a week of hope. :cry:
    The Proverbs 31 woman didn't have Lupus.

  2. #2
    Join Date
    Oct 2005
    Location
    Michigan
    Posts
    15
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I have one question, are you still on the meds or did he take you off?
    Mrs. Kimberly Turner

  3. #3
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,781
    Blog Entries
    10
    Thanks
    1,636
    Thanked 943 Times in 597 Posts

    Default

    Cinnamon;
    Are you still in pain or has the medication been working for you? Your regimine of medications are prescribed to alleviate inflammation, pain and to supress your immune system - all of which should make you feel better.
    Let us know how you are doing!!

    Peace and Blessings
    Saysusie

  4. #4
    Join Date
    Sep 2005
    Posts
    17
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default meds

    I'm still on the meds. He increased methotrexate. It's been up and down. I'm going through some stress at home and that's not helping. (My DD has ADD and is having trouble in school) I had so much pain in my shoulder for almost 2 weeks. I just got a cortisone shot in it. Took the edge off but that's about it.
    The Proverbs 31 woman didn't have Lupus.

  5. #5
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,781
    Blog Entries
    10
    Thanks
    1,636
    Thanked 943 Times in 597 Posts

    Default

    Hi Cinnamon;
    Yes, you are right about the stress exacerbating your symptoms. I wish that I could be more helpful to you. Please try to find some ways to alleviate your stress. There are lots of suggestions on this forum for stress relievers! Otherwise, please know that we are here for you any time you need us!!
    I hope that you start to feel better soon

    Peace and Blessings
    Saysusie

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •